# SDR HEEA085017

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N27805
- Make and model: Bell 212
- Aircraft serial: 31106
- Aircraft time: 20,995 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: AG44A
- Part serial: 9007
- Condition: Contaminated
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSION RPM LIGHT FLASHING AND AUDIO HORN GOING OFF.  FOUND TACH GEN FULL OF OIL AND WATER ON SEAL AROUND BACKPLATE. REPLACED WITH SERVICEABLE PART.
